skip to main content
Resultados 1 2 3 4 5 next page
Refinado por: Base de dados/Biblioteca: Cambridge Journals (Cambridge University Press) remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Research in urban history: recent Ph.D. theses on heritage and the city in Britain

Warwick, Tosh

Urban History, 2018, Vol.45(3), pp.549-560 [Periódico revisado por pares]

Texto completo disponível

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Review of doctoral research on second language teaching and learning in Spain (2008–2010)

Serrano, Raquel ; Miralpeix, Imma

Language Teaching, 2013, Vol.46(1), pp.87-107 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

MOTION OF HYPERSURFACES BY CURVATURE

Langford, Mat

Bulletin of the Australian Mathematical Society, 2015, Vol.92(3), pp.516-517 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

MATHEMATICAL ANALYSIS OF POPULATION GROWTH SUBJECT TO ENVIRONMENTAL CHANGE

Safuan, Hamizah Mohd

Bulletin of the Australian Mathematical Society, 2015, Vol.92(2), pp.351-352 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

MODELLING CROWDING EFFECTS IN INFECTIOUS DISEASE TRANSMISSION

Waters, Edward K

Bulletin of the Australian Mathematical Society, 2015, Vol.92(3), pp.522-523 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

DIMENSIONAL CHARACTERISTICS OF THE NONWANDERING SETS OF OPEN BILLIARDS

Wright, Paul

Bulletin of the Australian Mathematical Society, 2015, Vol.92(3), pp.511-513 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

COHOMOLOGY OF FILIFORM LIE ALGEBRAS OVER FIELDS OF CHARACTERISTIC TWO

Tsartsaflis, Ioannis

Bulletin of the Australian Mathematical Society, 2018, Vol.97(1), pp.168-170 [Periódico revisado por pares]

Texto completo disponível

8
Material Type:
Artigo
Adicionar ao Meu Espaço

MATHEMATICAL TOOLS FOR MAXIMISING RENEWABLE ENERGY USE IN ELECTRICITY SUPPLY

Grantham, Adrian

Bulletin of the Australian Mathematical Society, 2018, Vol.97(1), pp.163-165 [Periódico revisado por pares]

Texto completo disponível

9
Material Type:
Recurso Textual
Adicionar ao Meu Espaço

QUANTILE BASED ESTIMATION OF SCALE AND DEPENDENCE

Tarr, Garth

Bulletin of the Australian Mathematical Society, 2015, Vol.92(1), pp.173-175 [Periódico revisado por pares]

Texto completo disponível

10
Material Type:
Recurso Textual
Adicionar ao Meu Espaço

MODELLING AND OPTIMISATION OF RAILWAY CREW SCHEDULING

Hanafi, Rosmalina

Bulletin of the Australian Mathematical Society, 2015, Vol.92(2), pp.348-350 [Periódico revisado por pares]

Texto completo disponível

Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (118)
  2. Resenhas  (2)
  3. Recursos Textuais  (1)
  4. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de2010  (2)
  2. 2010Até2012  (2)
  3. 2013Até2014  (9)
  4. 2015Até2017  (67)
  5. Após 2017  (42)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.